MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL CATHETER
Model Number PWF030
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the purewick female external catheter was not properly labeled.It did not stated that this product did have latex in it and was almost used on patient that was allergic to latex.Per follow up via email on (b)(6) 2023, at present the pwf030 bag mentions dry natural rubber, without saying latex.It needs to include that word, so that nurses will not fit pwf030 to a patient they know to have ¿latex allergy.¿.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the purewick female external catheter was not properly labeled.It did not stated that this product did have latex in it and was almost used on patient that was allergic to latex.Per follow up via email on 19apr2023, at present the pwf030 bag mentions dry natural rubber, without saying latex.It needs to include that word, so that nurses will not fit pwf030 to a patient they know to have "latex allergy".
 
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.

Brand Name
PUREWICK FEMALE EXTERNAL CATHETER
Common Device Name
PUREWICK FEMALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16885458
Report Number1018233-2023-03209
Device Sequence Number17677651
Product Code NZU
UDI-Device Identifier00801741143083
UDI-Public(01)00801741143083
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPWF030
Device Catalogue NumberPWF030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale